# SDR AALA202501093468

- Difficulty date: January 5, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 61,993 hours, 25,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF W/C 08T20033001 FOUND RIGHT OVERWING ESCAPE ROUND ILLUMINATION LIGHT (L548) INOPERATIVE.    REMOVE AND REPLACED LIGHT MODULE. OPERTIONAL CHECK GOOD. PER AMM 25-25-11.
